| Catalog Number |
1550400-15 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported detachment of a device component (tip) was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported detachment of the tip.There is no indication of a product quality issue with respect to design, manufacture or labeling.
Event or Problem Description
It was reported that the tip of a 4.00 x 15 mm xience sierra stent delivery system (sds) was noted as damaged when removed from packaging.The sds was not used.There was no resistance removing the sds from the dispenser coil and no damage was noted to the packaging components.The procedure was successfully completed with a new 4.00 x 15 mm xience sierra sds.There were no adverse patient effects and no clinically significant delay in the procedure.The return device analysis identified that the tip was separated 2.5 mm distal to the distal balloon seal and follow-up with the account confirmed the reported damage.The tip separated portion was not returned because it was discarded.No additional information was provided.